# SDR SWIA2021072159672

- Difficulty date: April 26, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALL RT WING OTBD FLAP HINGE BOX ASSY WS178.00, WS220.00 AND WS264.00 TO FOM PER AMM     (C-CHECK RO 7/18/2021)    REMOVED AND REINSTALLED RT WING OTBD FLAP HINGE BOX'S WS178.00, WS220.00 AND WS264.00 REF. CRJ200  AMM 57-21-37-400-801
